# SDR 96ZZZX1970

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530R
- Make and model: Hughes 369F
- Aircraft serial: 0005F
- System (JASC): 6220 · Main Rotor Head
- Part: Strap Assy
- Part number: 369D21210501
- Condition: Broken
- Location: M/R Hub
- Part time: 2,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ACFT TT:  4,378.1 RS, MARCH 30, 1996, DURING POST-FLIGHT INSPECTION OF M/R HUB ASSY - TWO BROKEN STRAPS WERE NOTED ON YELLOW BLADE PITCH HOUSING, STRAPS WERE BROKEN AT LEAD-LAG BOLT STACK-UP.  NO BROKEN STRAPS ARE ALLOWED IN THIS AREA. M/R HUB WAS REMOVED FROM SERVICE.  M/R HUB WAS INSTALLED AUGUST 16, 1993, ACFT TT, 3,120.6 HRS.  TIME IN SERVICE THIS INSTALLATION, 1,207.5 HRS.  S/N 003343-4519 THROUGH 4523.
